SciELO - Scientific Electronic Library Online

 
vol.41 issue3On a subclass of meromorphic functions with positive coefficients defined by rapid operatorOn the resolution of the heat equation in unbounded non-regular domains of R³ author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.41 no.3 Antofagasta June 2022

http://dx.doi.org/10.22199/issn.0717-6279-4071 

Artículos

Two-parameter generalization of bihyperbolic Jacobsthal numbers

1Faculty of Mathematics and Applied Physics, Rzeszow University of Technology . Powstańców Warszawy 12, 35-959 Rzeszów, Poland. email: dorotab@prz.edu.pl

2Faculty of Mathematics and Applied Physics, Rzeszow University of Technology. Powstańców Warszawy 12, 35-959 Rzeszów, Poland. email: aszynal@prz.edu.pl

3Faculty of Mathematics and Applied Physics, Rzeszow University of Technology. Powstańców Warszawy 12, 35-959 Rzeszów, Poland. email: iwloch@prz.edu.pl

Abstract

In this paper, we define a two-parameter generalization of bihyperbolic Jacobsthal numbers. We give Binet formula, the generating functions and some identities for these numbers.

Keywords: Jacobsthal numbers; bihyperbolic numbers; bihyperbolic Jacobsthal numbers; recurrence relations; generating functions

Texto completo disponible sólo en PDF

Full text available only in PDF format.

References

[1] M. Bilgin and S. Ersoy, “Algebraic Properties of Bihyperbolic Numbers”, Advances in Applied Clifford Algebras, vol. 30 no. 13, 2020. Doi: 10.1007/s00006-019-1036-2 [ Links ]

[2] D. Bród, “On a two-parameter generalization of Jacobsthal numbers and its graph interpretation”, Annales Universitatis Mariae Curie-Skłodowska. Sectio A, Mathematica (Online), vol. 72, no. 2, pp. 21-28, 2018. doi: 10.17951/a.2018.72.2.21 [ Links ]

[3] D. Bród and A. Szynal-Liana, “On a new generalization of Jacobsthal quaternions and several identities involving these numbers”, Commentationes Mathematicae, vol. 1-2, no. 59, pp. 33-45, 2019. doi: 10.14708/cm.v59i1-2.6492 [ Links ]

[4] D. Bród and A. Szynal-Liana, “On J(r, n)-Jacobsthal Quaternions”, Pure and Applied Mathematics Quarterly, vol. 14 no. 3-4, pp. 579-590, 2018. doi: 10.4310/PAMQ.2018.v14.n3.a7 [ Links ]

[5] F. Catoni, D. Boccaletti, R. Cannata, V. Catoni, E. Nichelatti, and P. Zampetti, The mathematics of Minkowski space-time with an introduction to commutative hypercomplex numbers. Basel: Birkhäuser, 2008. [ Links ]

[6] A. Dasdemir, “The Representation, Generalized Binet Formula and Sums of The Generalized Jacobsthal p-Sequence”, Hittite Journal of Science and Engineering, vol. 3 no. 2, pp. 99-104, 2016. doi: 10.17350/HJSE19030000038 [ Links ]

[7] S. Falcon, “On the k-Jacobsthal Numbers”, American Review of Mathematics and Statistics, vol. 2 No. 1, pp. 67-77, 2014. [ Links ]

[8] D. Jhala, K. Sisodiya and G. P. S. Rathore, “On Some Identities for k-Jacobsthal Numbers”, International Journal of Mathematical Analysis, vol. 7, no. 12, pp. 551-556, 2013. Doi: 10.12988/ijma.2013.13052 [ Links ]

[9] S. Olariu, Complex Numbers in n dimensions. Amsterdam: North-Holland, 2002. [ Links ]

[10] A. A. Pogorui, R. M. Rodríguez-Dagnino and R. D. Rodríguez-Said, “On the set of zeros of bihyperbolic polynomials”, Complex Variables and Elliptic Equations, vol. 53, no. 7, 2008. Doi: 10.1080/17476930801973014 [ Links ]

[11] D. Rochon and M. Shapiro, “On algebraic properties of bicomplex and hyperbolic numbers”, Analele Universităt¸ii Oradea, Fascicola Matematica, vol. 11, pp. 71-110, 2004. [ Links ]

[12] G. Sobczyk, “The Hyperbolic Number Plane”, The College Mathematics Journal, vol. 26, no. 4, 1995. doi: 10.1080/07468342.1995.11973712 [ Links ]

[13] A. Szynal-Liana, “The Horadam Hybrid Numbers”, Discussiones Mathematicae. General Algebra and Applications (Online), vol. 38, pp. 91-98, 2018. doi: 10.7151/dmgaa.1287 [ Links ]

[14] A. Szynal-Liana and I. Włoch, “A note on Jacobsthal quaternions”, Advances in Applied Clifford Algebras , vol. 26, pp. 441-447, 2016. doi: 10.1007/s00006-015-0622-1 [ Links ]

[15] A. Szynal-Liana and I. Włoch, Hypercomplex numbers of the Fibonacci type, Rzeszów: Oficyna Wydawnicza Politechniki Rzeszowskiej, 2019. [ Links ]

[16] A. Szynal-Liana and I. Włoch, “On Jacobsthal and Jacobsthal-Lucas hybrid numbers”, Annales Mathematicae Silesianae, vol. 33, pp. 276-283, 2019. Doi: 10.2478/amsil-2018-0009 [ Links ]

[17] S. Uygun, “The (s, t)-Jacobsthal and (s, t)-Jacobsthal Lucas Sequences”, Applied Mathematical Sciences, vol. 9, no. 70, pp. 3467-3476, 2015. Doi: 10.12988/ams.2015.52166 [ Links ]

Received: April 30, 2020; Accepted: May 30, 2021

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License